zinewizard (zinewizard) wrote in vaginapagina,
zinewizard
zinewizard
vaginapagina

UTI: switched antibiotics but I feel like it's coming back?

Hi everyone!
So all of last week I noticed I kept having to pee a lot. I'd wake up and pee like, 5 times a night. I figured I was drinking too much water when bam: Sunday afternoon I start getting real awful UTI pain. The cross between ticklish and razor blades, you know?

Rush to the ER, I'm at about an 8 for pain at this point. The doctor gives me Macrobid and let's me know I'll be just fine. I leave, take the first pill and headache. The headaches, nausea and shaking only got worse until I called my doctor on the third day and he gave me Apo-Sulfatrim DS.

Now, I feel like my UTI is coming back. Granted, the Macrobid gavels a wild YI, so that could be my source of pain too but I still feel like my body is holding a little back.

My doctor said the type of bacteria I had (lact- something?) was sensitive to Cipro, Ap-Sulfatrim and Macrobid, so it shouldn't be "less effective", should it?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments